On split equality variation inclusion problems in banach spaces without operator norms

Lateef O. Jolaoso, Ferdinard U. Ogbuisi, Oluwatosin T. Mewomo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

The purpose of this paper is to study the approximation of solutions of split equality variational inclusion problem in uniformly convex Banach spaces which are also uniformly smooth. We introduce an iterative algorithm in which the stepsize does not require prior knowledge of operator norms. This is very important in practice because norm of operators that are often involved in applications are rarely known explicitly. We prove a strong convergence theorem for the approximation of solutions of split equality variational inclusion problem in p-uniformly convex Banach spaces which are also uniformly smooth. Further, we give some applications and a numerical example of our main theorem to show how the sequence values affect the number of iterations. Our results improve, complement and extend many recent results in literature.

Original languageEnglish
Pages (from-to)425-446
Number of pages22
JournalInternational Journal of Nonlinear Analysis and Applications
Volume12
Issue numberSpecial Issue
DOIs
Publication statusPublished - 1 Dec 2021
Externally publishedYes

Keywords

  • Banach spaces
  • Bregman distance
  • Fixed point problem
  • Operator norm
  • Split equality problem
  • Variational inclusion

Fingerprint

Dive into the research topics of 'On split equality variation inclusion problems in banach spaces without operator norms'. Together they form a unique fingerprint.

Cite this